# SDR AU001030

- Difficulty date: October 18, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 1313782520CL
- Condition: Separated
- Location: Landing Gear Ret
- Component: Landing Gear Ret, 131378252889
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DRIVE CHAIN LINK ASSEMBLY SEPARATED DUE TO FAILURE OF THE RETAINING CLIP.  INSPECTION OF THE RETAINING CLIP UNDER A 10X MAGNIFYING GLASS FOUND INDICATIONS OF FATIGUE AND CORROSION.  (X)
